# SDR N6WA200810081

- Difficulty date: October 8, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 7,148 hours, 4,936 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Out Of Position
- Location: Emergency Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOOR OVERWING ON A/C RIGHT HAS A SEAL COMING OUT OF THE BOTTOM OF DOOR AND LATCH COVER IS NOT LATCHING CLOSED.  SECURED DUST SEAL IAW M/M 51-22-61.
